# SDR IPXA2015022486375

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 7,702 hours, 2,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR HAS EXCESSIVE NOISE LEVEL FROM AIR LEAKAGE, FOUND DOOR SEAL/ LWR CTR SECTION PULLED LOOSE APPROXIMATELY 4".  REINSTALLED SEAL IAW AMM 52-09-01, PERFORMED LEAK CK IAW AMM 05-51-24, NO LEAK OR SQUEAL NOTED.
